# SDR AALA202411194105

- Difficulty date: September 9, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR CUTOUT UPPER AFT CORNER FRAME CRACKED AT FR 68 AND S8R. REPLACED FRAME PER SRM 51-42-11.
